Théorie de Hodge des cycles évanescents
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 19 (1986) no. 1, p. 107-184
@article{ASENS_1986_4_19_1_107_0,
     author = {El Zein, Fouad},
     title = {Th\'eorie de Hodge des cycles \'evanescents},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 19},
     number = {1},
     year = {1986},
     pages = {107-184},
     doi = {10.24033/asens.1505},
     zbl = {0538.14003},
     mrnumber = {88g:32041},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1986_4_19_1_107_0}
}
El Zein, Fouad. Théorie de Hodge des cycles évanescents. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 19 (1986) no. 1, pp. 107-184. doi : 10.24033/asens.1505. https://www.numdam.org/item/ASENS_1986_4_19_1_107_0/

[C] C. H. Clemens, Degeneration of Köhler Manifolds (Duke Math. Journal, vol. 44, 1977, p. 215-290). | MR 444662 | Zbl 0353.14005

[HII] P. Deligne, Théorie de Hodge II (Publ. Math. I.H.E.S., vol. 40, 1972, p. 5-57). | Numdam | MR 498551 | Zbl 0219.14007

[HIII] P. Deligne, Théorie de Hodge III (Publ. I.H.E.S., vol. 44, 1975, p. 6-77). | Numdam | MR 498552 | Zbl 0237.14003

[WII] P. Deligne, Weil II (Publ. Math. I.H.E.S., n° 52, 1980). | Numdam | Zbl 0456.14014

[D] P. Deligne, Équations différentielles à points singuliers réguliers (Lecture Notes in Math., n° 163, Springer, 1970). | MR 417174 | Zbl 0244.14004

[SGA7, II] P. Deligne et N. Katz, Groupes de Monodromie en Géométrie algébrique (Springer Lecture Notes in Math., n° 340, 1973). | MR 354657 | Zbl 0258.00005

[EI] F. Elzein, Complexes de Hodge mixtes filtrés (C. R. Acad. Sc., Paris, t. 295, série I, 1982, p. 669-672). | Zbl 0511.14004

[EII] F. Elzein, Dégénérescence diagonale I et II (C. R. Acad. Sc., Paris, t. 292 et 296, série I, 1983, p. 51-54 et p. 199-202). | Zbl 0538.14004

[EIII] F. Elzein, Structures de Hodge mixtes (International conference in Math., Ryadh, 1982). Ed. Y. Al-Khamees. | MR 609764

[EIV] F. Elzein, Mixed Hodge Structures (Transactions of the Amer. Math. Soc., vol. 275, 1983). | MR 678337 | Zbl 0511.14003

[G] P. Griffiths, Periods of Integrals (Bull. of the Amer. Math. Soc., vol. 76, 1970). | MR 258824

[G-H] P. Griffiths et J. Harris, Principles of algebraic geometry, Wiley, New York. | MR 1288523 | Zbl 0836.14001

[G-S] P. Griffiths et W. Schmid, Recent developments in Hodge theory (Discrete subgroups of Lie Groups, Bombay Colloquium, Oxford University press, 1973). | MR 419850 | Zbl 0355.14003

[K] N. Katz, Algebraic solutions of differential equations (Inv. Math., vol. 18, 1972, p. 1-118). | MR 337959 | Zbl 0278.14004

[S] W. Schmid, Variations of Hodge structure (Inventiones Math., vol. 22, 1973, p. 211-319). | MR 382272 | Zbl 0278.14003

[ST] J. Steenbrink, Limits of Hodge structures (Inventiones Math., vol. 31, 1976, p. 229-257). | MR 429885 | Zbl 0303.14002

[O] A. Ogus, Formal Hodge filtration (In. Math., vol. 31, 1976, p. 193-228). | MR 401765 | Zbl 0339.14004

[V] J. L. Verdier, Astérisque, n° 36, 1976. | MR 481096 | Zbl 0346.14005